MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-00001-2D
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the c-arm rotated uncommanded.No injury was reported.It was determined that the c-arm switches needed to be replaced.Once this was completed the system was working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7494709
Report Number1220984-2018-00098
Device Sequence Number194779
Product Code MUE
UDI-Device Identifier15420045505582
UDI-Public15420045505582
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberSDM-00001-2D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1